# SDR SWIA202412231103

- Difficulty date: November 3, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXTERNAL SKIN GOUGED BETWEEN FS977.00 & FS985.00     (C-CHECK RO 12/20/2024)    PERFORMED REPAIR OF AFT LOWER EXTERNAL SIN GOUGE BETWEEN FS977.00 AND FS985.00 BY COMPLYING WITH ALL STEPS OF REO 670-53-00-290 REV -F DATE 2019/04/26. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND M-337. SEE CONTINUATION FOR WORK PERFORMED.
